# SDR SIMA20251116001

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N306DD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000851
- Aircraft time: 12,587 hours, 8,786 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 17152666801
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRYWAY EMERGENCY PHOTOLUMINESCENT STRIP DETERIORATED. RAR PASSENGER ENTRYWAY EMERGENCY PHOTOLUMINESCENT STRIP LIGHT IAW ERJ-175 AMM 33-50-21/400. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
